# SDR DALA2019030801579

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 57,797 hours, 20,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5729420) DURING TESTING FOUND AFT LT OTBD F/A SEAT POSITION EMERGENCY FLASHLIGHT BATTERY DEAD. REPLACED F/A FLASHLIGHT BATTERY PER AMM 25-64.
